# SDR UALA2013021500899

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,266 hours, 24,748 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON AFT CARGO DOOR SKIN BS 1435 AND 20.5 INCHES ABOVE BOTTOM OF DOOR.  REPAIRED LIGHTNING STRIKE DAMAGE ON AFT CARGO DOOR SKIN BS 1435 AND 20.5 INCHES ABOVE BOTTOM OF DOOR IAW B757-200 SRM 52-30-01 FIG 201 REPAIR ACCOMPLISHED.
